MATHEMATICA BOHEMICA, Vol. 120, No. 2, pp. 197-201, 1995

Two inequalities for series and sums

Horst Alzer

Morsbacher Str. 10, 51545 Waldbrol, Germany

Abstract: In this paper we refine an inequality for infinite series due to Astala, Gehring and Hayman, and sharpen and extend a Holder-type inequality due to Daykin and Eliezer.

Keywords: inequalities for series and sums, Holder's inequality

Classification (MSC91): 26D15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]